Carbamazepine-Induced Oral Lichenoid Reaction: A Report of a Rare Case.
Аннотация
Lichenoid drug reactions (LDRs) are rare adverse effects that resemble lichen planus both clinically and histopathologically. Although cutaneous involvement is more common, oral manifestations are relatively uncommon. Carbamazepine, a widely used antiepileptic drug, has been associated with various cutaneous adverse reactions, but oral lichenoid reactions (OLRs) due to carbamazepine are rarely reported. In this case report, we present a 62-year-old male patient who developed painful white reticular plaques on the buccal mucosa and lateral borders of the tongue after using carbamazepine for approximately 14 months. The lesions completely regressed within three weeks following the discontinuation of the drug. No dental restorations or other possible local irritants were detected. Although histopathological confirmation could not be obtained due to the patient's refusal of a biopsy, the clinical appearance and full remission after drug cessation strongly supported the diagnosis. This case highlights the importance of considering drug-induced OLRs in the differential diagnosis of oral mucosal lesions, especially in patients using medications known to cause lichenoid eruptions. Early recognition and discontinuation of the offending drug are crucial for resolution and patient comfort.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.